BibTeX record journals/jfi/SakaD08

download as .bib file

@article{DBLP:journals/jfi/SakaD08,
  author    = {B{\"{u}}lent Saka and
               Idris Dag},
  title     = {A numerical study of the Burgers' equation},
  journal   = {J. Franklin Institute},
  volume    = {345},
  number    = {4},
  pages     = {328--348},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jfranklin.2007.10.004},
  doi       = {10.1016/j.jfranklin.2007.10.004},
  timestamp = {Wed, 14 Nov 2018 10:13:41 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/SakaD08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier